# SDR SWAA2023042521291

- Difficulty date: March 27, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] REMOVED DAMAGED AFT CARGO BAY SHIELD FWD OF CARGO DOOR; LOCATED AND DRILLED NEW AFT CARGO BAY SHIELD FWD OF CARGO DOOR IAW SRM 51-40-05-0G 0 AND DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION 3;[05] OK TO INSTALL NEW AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INSTALLED NEW AFT CARGO BAY SHIELD FWD OF CARGO DOOR BS767 TO BS794 RBL22 WL156 IAW SRM 51-40-02 AND DWG #146A0081.;[08] VERIFIED CORRECTIVE ACTION 7
